MathSciNet Relay Station
MathSciNet bibliographic data
MR1634020 (99f:22028) 22E50
Casselman, William; Shahidi, Freydoon On irreducibility of standard modules for generic representations. Ann. Sci. École Norm. Sup. (4) 31 (1998), no. 4, 561–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement